Skip to Main content Skip to Navigation
Journal articles

Connected covering numbers

Abstract : A connected covering is a design system in which the corresponding block graph is connected. The minimum size of such coverings are called connected coverings numbers. In this paper, we present various formulas and bounds for several parameter settings for these numbers. We also investigate results in connection with Turán systems. Finally, a new general upper bound, improving an earlier result, is given. The latter is used to improve upper bounds on a question concerning oriented matroid due to Las Vergnas.
Document type :
Journal articles
Complete list of metadatas

Cited literature [15 references]  Display  Hide  Download
Contributor : Jonathan Chappelon <>
Submitted on : Tuesday, January 13, 2015 - 10:24:00 AM
Last modification on : Wednesday, December 9, 2020 - 3:13:11 AM
Long-term archiving on: : Saturday, April 15, 2017 - 5:33:30 PM


Files produced by the author(s)



Jonathan Chappelon, Kolja Knauer, Luis Pedro Montejano, Jorge Luis Ramírez Alfonsín. Connected covering numbers. Journal of Combinatorial Designs, Wiley, 2015, 23 (12), pp.534-549. ⟨10.1002/jcd.21425⟩. ⟨hal-00837648v3⟩



Record views


Files downloads